We develop a theory of Grassmann semialgebra triples using Hasse-Schmidt derivations, which formally generalizes results such as the Cayley-Hamilton theorem in linear algebra, thereby providing a unified approach to classical linear algebra and tropical algebra.

Grassmann semialgebras and the Cayley-Hamilton theorem / Gatto, Letterio; Rowen, Louis. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. SERIES B. - ISSN 2330-1511. - ELETTRONICO. - 7:16(2020), pp. 183-201. [10.1090/bproc/53]

Grassmann semialgebras and the Cayley-Hamilton theorem

Gatto, Letterio;
2020

Abstract

We develop a theory of Grassmann semialgebra triples using Hasse-Schmidt derivations, which formally generalizes results such as the Cayley-Hamilton theorem in linear algebra, thereby providing a unified approach to classical linear algebra and tropical algebra.
File in questo prodotto:
File Dimensione Formato  
Grassmann semialgebras and the Cayley-Hamilton theorem.pdf

accesso aperto

Descrizione: Articolo a stampa di ricerca in modalità open access
Tipologia: 2a Post-print versione editoriale / Version of Record
Licenza: Creative commons
Dimensione 283.66 kB
Formato Adobe PDF
283.66 kB Adobe PDF Visualizza/Apri
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11583/2860222